# SDR SWAA2016011548023

- Difficulty date: January 12, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 63,052 hours, 49,805 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: W57020218B
- Condition: Broken
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF WITH LG LEVER UP, THE LT MAIN GEAR RED LIGHT STAYED ILLUMINATED.  RECYCLED LG, ALL LIGHTS WENT OUT.  REPAIRED WIRE IAW SWPM.
